# SDR 76398

- Difficulty date: March 15, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 19,783 hours, 29,489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE LOOP WARNING ILLUMED IN FLIGHT WITH RIGHT FIRE HANDLE ILLUMINATION. MAINTENANCE WAS CALLED AND REPOSITIONED FIRELOOP OPS CHECKS NORMAL. NO PARTS WERE USED.
